# SDR USAABB04064

- Difficulty date: July 8, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: E/E Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - WHILE PERFORMING IN ROUTINE HYDRUALIC CHECK, FOUND BURNED WIRING ABOVE THE E2 RACK IN THE E/E COMPARTMENT.  THREE WIRE BUNDLES WERE CHAFED AND ONE WIRE SHOWED SIGNS OF ARCING.  MAINTENANCE ACCOMPLISHED REPAIRS PER THE SPWM AND ACCOMPLISHED US AIRWAYS EO 2404R92 TO ENSURE PROPER CLEARANCES TO PREVENT CHAFING.  (M)
